Vol. 37(51), pp. 107--112 (1985)
On the focal locus of a submanifold in a Riemannian manifold of constant sectional curvature
Hukim SinghDepartment of Geometry, Technical University of Budapest, Hungary
Abstract: We discuss the focal locus of a submanifold in a Riemannian manifold of constant sectional curvature. Focal points of submanifolds in Riemannian manifolds have been studied already in [1,4,7] and . We consider the location of focal points along a geodesic, and we also obtain conditions under which the focal locus is a submanifold of given dimension.
Classification (MSC2000): 53B21; 53C40
Full text of the article:
Electronic fulltext finalized on: 2 Nov 2001. This page was last modified: 16 Nov 2001.
© 2001 Mathematical Institute of the Serbian Academy of Science and Arts